Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
163 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What do my lab test reports indicate?

Answered by
Dr.
Dr. Priyanka G Raj

Infectious Diseases Specialist

Practicing since :2010

Answered : 275 Questions

default
Posted on Tue, 6 Sep 2016 in Internal Doctor Category
Question: I am attaching my recent HealthCheck Reports. Blood Sugars are Normal, Cholesterol Level is bit high but Triglycerides Levels are Very High. GGTP has reduced from 230(Last Year) to 140(this Year)
Please let me know things I should be taking care of and if I should worry about the Triglycerides levels.

Unable to attach the Reports as I am getting the message "413 Request Entity too large..."
doctor
Answered by Dr. Priyanka G Raj 28 minutes later
Brief Answer:
Type and send or contact customer care

Detailed Answer:
Hi
thanks for the query.
If you are not able to attach reports, you can type and send the report in which your values are not normal.
Instead you can take help from the customer care for the same
regards
Dr Priyanka G Raj
Above answer was peer-reviewed by : Dr. Priyanka G Raj
doctor
default
Follow up: Dr. Priyanka G Raj 4 minutes later
COMPLETE URINE EXAMINATION
Color: Pale Yellow Pale Yellow
Specific Gravity
Method: Indicator Method
1.005* 1.015 - 1.030
Leucocyte Esterases neg* Nil
------------
HbA1c; GLYCOSYLATED HEMOGLOBIN; GLYCO-HEMOGLOBIN
GLYCOSYLATED HEMOGLOBIN
Method:HPLC
6.10*
----------------------
CHOLESTEROL
Method: Enzymatic CHE CHO POD
205.0
HDL
Method: Enzymatic CHE CHO POD
55.0
LDL.
Method: Calculated
103.4
TRIGLYCERIDES
Method: Enzymatic Calorimetric Method
233.0*
VLDL
Method: Calculated
46.6*
doctor
Answered by Dr. Priyanka G Raj 14 minutes later
Brief Answer:
life style changes and start start statin tablet

Detailed Answer:
Hi
Thanks for the query.
I have read your query and understand your concern.
Ways to reduce your triglycerides are lifestyle modifications along with medicines like statins and fibrates.
I would advise you the following...
Do regular aerobic exercises
Shed your weight.
Avoid saturated fats,junk foods and colas
Consume more of fresh fruits,green vegetables,nuts and fibre
You can take NOVASTAT 10 mg every day after consulting doctor
Get tested again after 6 weeks and see the response.
In case values are still high,you can consult your doctor and discuss with him about adding FIBRATES with NOVASTAT.
I hope it helps,however you are most welcome to revert to me for any further query.

Take care
regards
Dr Priyanka G Raj
Above answer was peer-reviewed by : Dr. Priyanka G Raj
doctor
default
Follow up: Dr. Priyanka G Raj 24 minutes later
please find the reports and suggest
doctor
Answered by Dr. Priyanka G Raj 1 hour later
Brief Answer:
Meet General physician

Detailed Answer:
Hi
Thanks for sending reports.
I had gone through the reports.

according to your reports you have high GGPT,High total cholesterol, high Triglycerides.

for high cholestrol and triglycerides you should start with statin tablets, which i have mentioned earlier.

The GGT test is currently the most sensitive enzymatic indicator of liver damage and disease. This damage is often caused by heavy use of alcohol or other toxic substances, like drugs or poisons.

Some of the conditions that result in increased GGT include:
overuse of alcohol
chronic viral hepatitis
lack of blood flow to the liver
liver tumor
cirrhosis, or scarred liver
overuse of certain drugs or other toxins
heart failure
diabetes
pancreatitis.

you may require life style modifications with regular exercises, reducing body weight, avoiding fatty foods.If you are having alcohol , you have to stop immediately.

So you have to meet your local doctor for further evaluation.

If you have any doubts you are welcome , otherwise kindly close the thread and rate it.

Take care
regards
Dr Priyanka G Raj

Above answer was peer-reviewed by : Dr. Priyanka G Raj
doctor
default
Follow up: Dr. Priyanka G Raj 12 minutes later
Report Attached ie(XXXXX.pdf) is last years report and the details updated is for this year. I have asked customer care to attach this year report.
As you can see that
LDL has reduced from 150 to 103
HDL has increased from 44 to 46.6
GGTP has reduced from 218 to 142
Triglycerides has increased from 197 to 233

From Last year I have changed my diet and started walking(though not regularly). In this report where the Bad Cholestrol(LDL) has significantly reduced, Good Cholestrol(HDL) has improved a bit. But Triglycerides are bad.
Is there anything I can do so that I can avoid taking medicines.
doctor
Answered by Dr. Priyanka G Raj 12 minutes later
Brief Answer:
good improvement

Detailed Answer:
Hi
I can understand your concern.
There is good significant improvement in HDL level and marked decreased in LDL and cholesterol levels.
Now you have to reduce Triglycerides level.This can be done by life style modification as well as by taking statin tablets.
So continue the tablets until your triglycerides come to control.later you cam maintain it by modifying your life style like
Lose weight
Cut the sugar
Stock up on fiber
Limit fructose
Eat a moderately low-fat diet.
Watch the type of fat you eat.
Add omega-3 fatty acids.
Exercise
But you have to take tablets until your triglycerides to come under control.Later you can meet dietitian for the same.

take care
Regards
Dr Priyanka G Raj
Above answer was peer-reviewed by : Dr. Priyanka G Raj
doctor
default
Follow up: Dr. Priyanka G Raj 2 hours later
Can I stop that medicine, If triglycerides levels are under control ?
doctor
Answered by Dr. Priyanka G Raj 18 hours later
Brief Answer:
Yes.You can taper the dose

Detailed Answer:
Hi
Thanks again
Yes, once your triglycerides come to control.You can taper the dose gradually and you can stop the medication.later you can control your triglycerides by diet and exercise.

Take care
Regards
Dr Priyanka G Raj
Above answer was peer-reviewed by : Dr. Priyanka G Raj
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Lab Tests
Medical Topics ,   ,   ,  

Recent questions on  Liver damage

doctor1 MD

What will happen if one takes 10tablets of dolo 650g at one time

doctor1 MD

If a person with alpha1 antitrepsy suffers a hard blow to their chest can it be a life threatening injury?? What if they have already had damage...

doctor1 MD

Hey doctor, Last night after visiting a friends house I was bitten by mosquitos and also some sort of insect/possibly spider as well? The mosquito...

doctor1 MD

I was on methotrexate and began to notice my urine turning orange, the whites of my eyes turning orange, my stools turning whitish, nausea, hives...

doctor1 MD

Hi. I Overdosed on pills a year and a half ago, attempted suicide . I took like 9 pills. There were 6 midols, and 3 motion sickness tablets. Often...